# SDR YENA2025010300006

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 07230
- Aircraft time: 30,478 hours, 9,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1348, SJU-DCA. 'CEILING EMERGENCY LIGHT INOP BETWEEN ROWS 26 AND 27; REINSTALLED CEILING EMERGENCY LIGHT BETWEEN ROWS 26 AND 27 IAW AMM 33-51-11, OPS CK OK.'
